# SDR ASAA2015122914547

- Difficulty date: December 29, 2015
- Submitted: December 31, 2015
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 34,170 hours, 10,541 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: 1016755
- Condition: Failed
- Location: L2  Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW, L-2, OVERHEAT LIGHT ILLUMINATED IN CRUISE. RAN QRH. WINDOW RESET AND OPERATED NORMALLY. ACFT GROUNDED.  PERFORM WHICH BITE, REF FIM 30-41-801.  FOUND SENSOR FAULT IN FAULT HISTORY.  SWAPPED TO SPARE SENSOR, REF AMM 30-41-21-760-801. PERFORM BITE TEST AGAIN.  NO FAULTS FOUND. GROUND VERIFICATION SUCCESSFUL.
